# SDR CALA2025120511783

- Difficulty date: December 1, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 88,432 hours, 35,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 35ABC IS INOPERATIVE.  RELAMPED NO HELP.   VERIFIED THAT NO TWO ADJACENT EMERGENCY LIGHTS ARE INOPERATIVE.  VERIFIED THAT ITS THE RED LIGHT THAT WERE INOPERATIVE AND VERIFIED BLUE LIGHTS WORK CORRECLTY.  DEFERED UNDER MEL 3350C,  COMPLIED WITH MEL 3350C.  REPLACED THE LIGHT MODULE IAW AMM 33-51-19-000-002-A/ 400-002-A. NO HELP. DURING TROUBLESHOOTING FOUND BROKEN WIRE IN THE BOTTOM SEAT. REMOVED THE DAMAGED PIN AND CRIMPED CABLE IAW ESPM 20-48-29-01-H. PERFORMED AN OPS TEST OF THE EMERGENCY LIGHT IAW AMM 33-51-00-710-009-A/ 20-56-22-03.
